Results 1 to 10 of 10
  1. #1
    jay94 is offline Associate Member
    Join Date
    Feb 2014
    Location
    Hell
    Posts
    211

    Ephedrine Caffeine overdose?

    Not sure if this is the right forum for this. Anyway I need urgent help for something quite unusual that's been happening to me. I was doing an EC stack for a couple weeks, then at end of the weeks I stopped, as planned. I haven't had any Ephedrine for 2 days now, just been drinking the occasional coffee/energy drink. However, this morning I woke up after a night of about 6 hours (granted, I usually sleep 8 so this wasn't long enough) and my heart was beating quite unusually fast. I had an energy drink halfway through the day and it got a lot worse after that.

    Since then I've been feeling like shit, my heart is beating irregularly and unusually fast (at times, crazy fast), and even though I'm now exhausted (I've been awake for more than 24 hours), I can't sleep because when I lay on my back the heart beating is worse to the point where it keeps me from falling asleep. I'm also unusually thirsty, even though I'm drinking water non stop, and feel really anxious and have issues going to the bathroom and experience weird sensations in my stomach, like a some kind of pressure.

    I'm not sure what to do. Should I go to the hospital or wait until it stops and I can finally sleep? It's been like that for about 6 hours now and I've been waiting patiently for the effects to wear off but they haven't.

  2. #2
    jay94 is offline Associate Member
    Join Date
    Feb 2014
    Location
    Hell
    Posts
    211
    Also, just to add, I checked my heart rate and it's at 60 per minute and constant, so I'm not sure why it feels like my heart wants to blow out of my chest.

  3. #3
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,608
    Sounds like a little anxiety attack. Sometimes they can last a long time. It may be associated with the EC stack but also maybe just random. Ive only had it happen once, maybe twice and it also started while sleeping. Most people I know who have had them it's usually while sleeping they come on, interesting now that I think of it.

    For me I just waited it out knowing what it probably was and just tried to relax and ignore it.

  4. #4
    Reiid13's Avatar
    Reiid13 is offline Member
    Join Date
    Sep 2013
    Location
    United Kingdom
    Posts
    562
    To be on the safe side of I were you I'd monitor your heart rate . A friend of mine in the hospital never drank energy drinks , he was on a night shift and had a 4 pack of red bull , his heart went into atrial fibulation (AF) ... Think he had some underlying heart problems , but still you don't want to mess with your heart man , better safe than sorry .

  5. #5
    jay94 is offline Associate Member
    Join Date
    Feb 2014
    Location
    Hell
    Posts
    211
    I couldn't sleep at all so I monitored my heart rate all night. It never went above 80 per minute, so I didn't panic. Figured it was probably a mix of Ephedrine + Caffeine + lack of sleep and which caused an anxiety attack. It's the day after currently. I'm not having palpitations anymore but I'm feeling anxious for no reason, like some undescribable disaster is gonna happen to me at any time now. I also slept 8 hours and now I can't sleep at all, again. Going to lay off the stimulants for a while that's for sure. Thanks for your replies guys.

  6. #6
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,608
    Good to hear. Yeah it can take a while to get over all the after effects. Good that you monitored your heart rate but at the same time it's easy to work yourself up monitoring it to closely. Best to try reading a book or watching some TV and try to take your mind off of it and then check it once every couple of hours.

    Drink plenty of water also to help flush it out. You also need to drink a LOT of water when using stimulants like that, I hope you were.

  7. #7
    jay94 is offline Associate Member
    Join Date
    Feb 2014
    Location
    Hell
    Posts
    211
    Quote Originally Posted by lovbyts View Post
    Good to hear. Yeah it can take a while to get over all the after effects. Good that you monitored your heart rate but at the same time it's easy to work yourself up monitoring it to closely. Best to try reading a book or watching some TV and try to take your mind off of it and then check it once every couple of hours.

    Drink plenty of water also to help flush it out. You also need to drink a LOT of water when using stimulants like that, I hope you were.
    I was, actually. Or at least I thought I was. Guess I was wrong. Definitely going to be twice as careful in the future.

  8. #8
    Join Date
    Aug 2010
    Posts
    7,800
    How much of EC were you taking? I take an ECA stack sometimes 25 mg ephedrine, 200 mg caffeine, and 80 mg aspirin. Makes me wake up. Never had heart issues though.

  9. #9
    RangerDanger830's Avatar
    RangerDanger830 is offline Knowledgeable Member
    Join Date
    Feb 2014
    Location
    North Carolina
    Posts
    1,870
    Just to clarify, your heart rate isn't the primary vital sign related to what is called a bounding pulse. Usually what you're feeling is a result of elevated blood pressure.

    An overdose of these compounds will cause tachycardia as well however so if you made it through and returned to a HR of 60bpm then you'll be okay. I would just suggest keeping an eye on that BP.

  10. #10
    RangerDanger830's Avatar
    RangerDanger830 is offline Knowledgeable Member
    Join Date
    Feb 2014
    Location
    North Carolina
    Posts
    1,870
    Oh and I forgot to add. Irregular heart rhythms such as Afib are more common than you think on these compounds and should only be a concern if the symptoms persist after the compound has exited your system.

    Just don't lift right after taking these things either. A little fun fact, AFIB can decrease cardiac output by as much as 20%.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •